# SDR AALA200802628

- Difficulty date: September 30, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N570AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49352
- Aircraft time: 69,155 hours, 30,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 7075T6
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON BOTTOM SIDE OF RIGHT CUSP AT MID CARGO.  AREA OF DISCREPANCY WAS 11.5 INCHES BY 3.5 INCHES.  INSTALLED DOUBLER IN ACCORDANCE WITH AARD 53-20-00-16.
